# SDR ASOA200801213

- Difficulty date: September 22, 2008
- Submitted: October 21, 2008
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- System (JASC): 5220 · Emergency Exits
- Part: Hinge Fitting
- Condition: Unknown
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED AND REPLACED RT HINGE ARM ON CREW ESCAPE HATCH IAW CRJ 200 AMM 52-22-00-820-801 STEP B1A-E.  PRESSURE AND TOLERANCE CHECKS DUE ON CREW ESCAPE HATCH.  PRESSURE TOLERANCE CHECKS GOOD IAW CRJ 200 MM 21-32-00-863-801 AND 52-22-00-220-802.  SUPPLEMENTAL SDR CLOSED 10/21/08.
